A 21-year-old female asked:
How to treat ankle edema as a side effect of amlodipine plus if the hypertensive pt.had been changed frm ace inhibitor to a calcium channel blocker?
1 doctor answer • 3 doctors weighed in
Dr. Mary Callahananswered
Cardiology 31 years experience
Ankle edema: You could go back on the ace inhibitor, or try another medicine, but the ankle edema is a side effect of the amlodipine. It may also be seen with other calcium channel blockers.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsReviewed >2 years ago
Last updated Oct 2, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.